# SDR CALA0300708

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 54,220 hours, 31,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN NR 1 SLAT INTERIOR SKIN BETWEEN NR 4 AND NR 5 SLAT TRACKS OF LT WING, STA XFS 167.   A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5752-01134, PART 1, STEP 13.
